Ask an expert
Question

10 Feb 2004

morning after
my period is supose to only be due on the 18 of Feb.I had unprotected sex on the 31 of Jan and took only two morning after pills on the 2nd of Feb. I started bleeding heavily on the 7th of Feb.Could you please try to explain this
Answer 387 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is most likely an effect of the morning after pill. You may also find that your period is delayed.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9514 votes
No
69% - 20788 votes
Vote